# SDR AU010227

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Screw
- Condition: Unapproved Part
- Location: Floor Panel
- Part time: 1,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT LENGTH SCREW FITTED TO PILOTS FLOOR PANEL. LONG SCREW CUT A GROOVE IN PIPE.
